# SDR ASAA2025060959247

- Difficulty date: June 9, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 42,008 hours, 13,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE AFT CARGO COMPARTMENT TRANSITION PANEL HAS CORROSION AREAS FOUND BETWEEN BS 727 AND BS 727I +8  GROUNDED - YES. REMOVED AND EVALUATED DAMAGE FROM AFT PIT L/H TRANSITION PANEL FROM STA 727 TO 727I+8, ORIG THICKNESS: .040 REMOVED: .008, REMAINING: .032 AND IS FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-53-1A-1 & SRM 53-60-53-OI-2. TOOL#T8224V DUE 31/MAR/26 REPAIRED NEW TRANSITION PANEL IAW B737-900 SRM 53-00-53-2R-5. REMOVED AND INSTALLED IAW B737-900 SRM 53-00-53-2R-5.
